elephantus45 (elephantus45) wrote in vaginapagina,
elephantus45
elephantus45
vaginapagina

Nuvaring to yaz

Am I going to regret this?  This is my 4th nuvaring, I haven't had any spotting or any issues like that (I've been doing the 4 weeks in and right to a new one) except I had a yeast infection and took the ring out at 3 weeks (starting Feb 24).  I had a period, stuck a new ring in on Feb 28.  Now its March 7.  The only issue I have with the nuvaring is that its been giving me debilitating migraines, that absolutely nothing (I have in my power, otc, vicodin, midrin) can help alleviate.  They are really bad, they last days, and I basically have to wait them out, only for another to happen in a day or two.

My question is, if I take my ring out tonight, and take a yaz pill in the morning, am I going to have a problem?  I am at the point where these migraines are really taking a toll on my body, and when I'm physically stressed all kinds of bad things happen.  I really just don't think I can deal with another one (and I'm feeling one start).

So, my plan is take the ring out tonight, take a pill in the morning and keep taking pills in the morning.  Is this a really horrible thing to do?


EDIT to add:  I don't really care much about spotting, I have a small meluna that takes care of that.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments